# SDR ASAA1047377

- Difficulty date: February 12, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 34,788 hours, 19,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69765611
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSA REPORTS L1 DOOR DIFFICULT TO OPEN AND CLOSE FOUND HOLD OPEN MECHANISM CAME APART ON UPPER HINGE.  REPLACED PIN WASHERS AND RETAINING SPRING ON HOLD OPEN MECHANISM FOR FORWARD ENTRY DOOR.  OPERATED DOOR.  OPERATED NORMAL REF AMM 52 11 21 404 002 2.
